# SDR DALA2022031601725

- Difficulty date: March 15, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 66,243 hours, 30,648 cycles
- System (JASC): 2720 · Rudder Control System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 AUTO FLT RUD TRV LIM SYS ECAM MSG DISPLAYED ON CLIMB. CORRECTIVE ACTION: R/R RUDDER TRIM LIMITER UNIT PER A321 AMM 22-61-00. OK FOR SERVICE. (8149168)
